# SDR QXEA2023041700069

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 12,811 hours, 8,244 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INFLIGHT IT TOOK ONE HALF OF RIGHT RUDDER TRIM TO MAINTAIN COORDINATED FLIGHT. RUDDER PEDALS WERE PHYSICALLY SPLIT BY ABOUT 4 INCHES RIGHT DEFLECTION. REACCOMPLISHED AND VERIFIED RUDDER RIGGING IN REF TO EMB 175 FIM 27-20-00 AND AMM 27-20-00 COMPLTED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIEDPROPER DIRECTIONOF MEVEMENT, NO DEFECTS NOTED PER GPM 9.2. RELEASED FOR OPERATIONAL CHECK FLIGHT. CHECK FLIGHT PASSED.
